# SDR NSVA0103

- Difficulty date: February 19, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Drag Brace
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM IAD-MNZ, AFTER EXTENSION OF GEAR FOR LANDING THE CREW NOTED THAT THE DOWN AND LOCK INDICATOR FOR THE RT GEAR WAS INOPERATIVE.  RETURNED TO IAD TO SEE IF THE TOWER COULD GIVE CONFIRMATION OF GEAR POSITION, HOWEVER IT WAS TO DARK FOR THE TOWER TO SEE THE GEAR.  ON FINAL APPROACH TO IAD THE GWPS SOUNDED UNSAFE GEAR WARNING. CREW EXECUTED EMERGENCY LANDING GEAR EXTENSION PROCEDURES.  LANDING AT IAD WAS UNEVENTFUL.  MECHANIC INSPECTED AND PINNED GEAR, SPECIAL FLIGHT PERMIT FROM IAD TO MNZ WAS ISSUED.  UPON FURTHER INSPECTION A LOOSE CONNECTOR PLUG FOUND ON THE DRAG BRACE HARNESS WAS SECURED.  SYSTEM OPERATIONALLY CHECKED GOOD.  (M)
